Journal article icon

Journal article

A spinor reformulation of the null surface treatment of GR

Abstract:

We begin with a four-dimensional manifold, Script M sign, that possesses a two parameter family of (local) foliations by three-surfaces, with the two parameters being the coordinates on the sphere of directions at each point of the manifold expressed via homogeneous coordinates πA and πA′. By then requiring that each foliation (of the two parameter set of foliations) be a one parameter family of null surfaces for some (as yet unkown) conformal Lorentzian metric - we derive an explicit express...

Expand abstract

Actions


Authors


Journal:
Journal of Mathematical Physics
Volume:
41
Issue:
9
Pages:
6300-6317
Publication date:
2000-09-05
ISSN:
0022-2488
URN:
uuid:77ca0bc7-93ef-4133-abbb-a44525d52edc
Source identifiers:
190417
Local pid:
pubs:190417
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP